# SDR UALA2013051703431

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 58,244 hours, 6,739 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROL ZONE "B" PUTTING OUT HOT AIR.  TEST FAILED.  VALVE LOCKED AT 20 PERCENT.
